Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

A case of tumour necrosis factor-α inhibitor- and rituximab-induced plantar pustular psoriasis that completely resolved with tocilizumab.

Rituximab, a chimeric B-cell-depleting monoclonal antibody, is a well-established therapy for rheumatoid arthritis. It is emerging that classical psoriatic lesions and plantar pustular psoriasis (PPP) are cutaneous side-effects of this drug. Antitumour necrosis factor (anti-TNF) therapies have multiple documented side-effects including PPP and psoriasis. We report a patient who has rheumatoid arthritis, who failed on anti-TNF therapies and then was commenced on rituximab. Subsequently she developed localized PPP. Due to deterioration of her joint disease she was switched to the interleukin-6 blocker tocilizumab, and the PPP resolved.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app